# SDR ABXA20130531454

- Difficulty date: May 31, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T0112T23
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER TCAS ANTENNA MOUNTING AREA HAS SCRATCHES AND GOUGES IN THE FUSELAGE.  R & R DOUBLER IAW REA B653-60557-MR, ACFT WAS GROUNDED.
